# SDR C2XA01IA147

- Difficulty date: March 6, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 243211
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LFT - FLIGHT 3431, THE CREW REPORTED SMOKE IN THE COCKPIT FOLLOWED BY THE NUMBER 2 A/C WILD GENERATOR FAULTING.  THE AIRCRAFT LANDED AT LFT WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE NUMBER 2 A/C WILD GENERATOR ON MEL 24-22-04 CONTORL NUMBER 009893, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH ON FLIGHT 2914, WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO A/C WILD GENERATOR CONTORL UNIT, AND THE A/C WILD GENERATOR AS A PRECAUTION, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
